MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYR 16FR 10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES, LP; 1LYR 16FR 10ML 100%SILI UM TRAY
Catalog Number DYND160816
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on 07/07/23 the foley catheter balloon was noted to be leaking.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 the foley catheter balloon was noted to be leaking.Per the facility the catheter was removed from the patient and a new foley catheter was placed.Sample requested to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
1LYR 16FR 10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17396124
Report Number1417592-2023-00315
Device Sequence Number17631157
Product Code OHR
UDI-Device Identifier10884389286296
UDI-Public10884389286296
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND160816
Device Lot Number(10) 22BBF912
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown